# SDR CALA2013080590140

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 69,074 hours, 25,346 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT LATCH FROM THE OUTSIDE.  FOUND FOLLOWING ITEMS DEFECTIVE, REF IPC 52-11-13-001C PG2, NR 365, NR 370, NR 115 AND NR 100.  REPLACED ABOVE ITEMS IAW MM 52-11-13 UP TO 2B (R) PG 208.
